# SDR CALA2015032000189

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 65,864 hours, 16,791 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: S417T40144
- Part serial: ARZCF014261
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN GEN AT ROW 36 RT DAMAGED.  R & R OXYGEN GEN AT ROW 36 RT IAW AMM 35-21-04.  OXYGEN GEN CANISTER FOUND DENTED UPON ARRIVAL.
